research unit 1

This site is powered by Aigaion - A PHP/Web based management system for shared and annotated bibliographies. For more information visit


Type of publication:Article
Entered by:PNP
TitleRandom Bimatrix Games Are Asymptotically Easy to Solve (A Simple Proof)
Bibtex cite IDRACTI-RU1-2014-7
Journal Theory of Computing Systems
Year published 2014
Month April
Volume 54
Number 3
Pages 479-490
We focus on the problem of computing approximate Nash equilibria and well-supported approximate Nash equilibria in random bimatrix games, where each player's payoffs are bounded and independent random variables, not necessarily identically distributed, but with almost common expectations. We show that the completely mixed uniform strategy profile, i.e., the combination of mixed strategies (one per player) where each player plays with equal probability each one of her available pure strategies, is with high probability a TeX -Nash equilibrium and a TeX -well supported Nash equilibrium, where n is the number of pure strategies available to each player. This asserts that the completely mixed, uniform strategy profile is an almost Nash equilibrium for random bimatrix games, since it is, with high probability, an ϵ-well-supported Nash equilibrium where ϵ tends to zero as n tends to infinity.
Panagopoulou, Panagiota
Spirakis, Paul
Publication ID1006